# SDR ASAA2015022310751

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,161 hours, 8,426 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004461
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,653 hours, 8,306 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 1 IDG DRIVE LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED IDG IAW MM 24-11-400-801.  ACCOMPLISHED MM 24-11-11-080-801. CHECKED FILTER & FOUND TO BE CLEAN.  INSTALLED SERVICEABLE IDG IAW MM 24-11-11-400-801.  ACCOMPLISHED LEAK CK IAW MM 71-00-00-800-811-F00.  NR 1 IDG OPS CHECKED GOOD IAW MM 24-11-00-700-802.
